MathSciNet Relay Station
MathSciNet bibliographic data
MR1969401 68Q17
Raz, Ran; Shpilka, Amir Lower bounds for matrix product in bounded depth circuits with arbitrary gates. SIAM J. Comput. 32 (2003), no. 2, 488–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement